# SDR PNSA050301

- Difficulty date: March 9, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N741
- Make and model: Grumav G21A
- Aircraft serial: B97
- Aircraft time: 11,652 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Coupling
- Part number: 96382
- Condition: Broken
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: L, A

## Discrepancy

LT MAIN LANDING GEAR WOULD NOT RETRACT OR EXTEND.  HUNG UP IN MID TRAVEL.  DOVE AIRCRAFT AND PERFORMED SUDDEN PULL UP AND LANDING GEAR WENT TO DOWN AND LOCK POSITION.  AIRCRAFT RETURNED TO DUT AND MADE A NORMAL LANDING.  MAINTENANCE FOUND LT WORM GEARBOX COUPLING BROKEN.  REPLACED COUPLING AND PERFORMED GEAR SWINGS WITH NORMAL OPERATION.
